# SDR 07FDEA01936

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STATION CHORD VERTICAL LEG CRACKED.  CRACK TRIMMED OUT FOR RELIEF AND REPAIRED ANGLE INSTALLED IAW SRM 57-20-00 FIG 27 SHT 3 VOL 1.
